# SDR AALA20170106013

- Difficulty date: January 3, 2017
- Submitted: January 6, 2017
- Operation: Air carrier
- Aircraft: N789AN
- Make and model: Boeing 777223
- Aircraft serial: 30252
- Aircraft time: 66,306 hours, 8,466 cycles
- System (JASC): 5630 · Door Windows
- Part: Shade
- Condition: Unsecure
- Location: L4 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. L4 DOOR WINDOW SHADE SLIDES DOWN DURING TAXI. RESECURED WINDOW SHADE. OPERATIONAL CHECK GOOD.
